... off it and only took it three to two times a week... so i quit taking it. its been 2 weeks w/out suboxone and im withrawling insanely from suboxone. I have no energy, chills,sweating, cant eat , cant sleep, anxiety, etc. I dont know if i should get back on it or fight this out. how long do suboxone withdrawls usually last? if i get back on suboxone how long should i stay on it? whats the best way to taper off of it? im a single mom and i cant be sick like this anymore? Any advice?
1 Mar 2010
I am not sure at what milligram you got off of the suboxone on, but you are supposed to taper your doseage to .25 milligrams and then skip days between doses. The neurotransmitters and receptor sites in the brain have to heal and reboot ( start working again and producing their own opiates) in order for you not to go into withdrawal when you stop the suboxone. It would be easier on you physically maybe if you got back on and tapered correctly off of them> believe it or not, light exercise or walking help reboot the systems in the brain that release the chemicals. From what I have read and heard, the withdrawals can last a few months.You can also google the Thomas recipe opiate withdrawal and get the medicines and supplements listed if you decide not to get back on suboxone. An addiction therapist might be able to help you properly get off of the suboxone.
If you have a long term pain problem, you might check methadone, it actually is for long term pain management.You could also talk to a pain management doctor and maybe the doctor can help you decide what your options are and what might be best in your specific case. Best of luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking suboxone for my opiate addition that was caused by my back problems and eventual opiate abuse. I have been on suboxone for 3.5 weeks ...
2 answers • 14 Jul 2009
Hello, I've been on sub for almost 6 years. I started at 8 mg then went up over the years to 24 mg. In the past 5 months, I have tapered myself ...
4 answers • 3 Sep 2010
... be able to kick it without help from meds like suboxone. Problem is Im broke no ins. and cant figure out even where to start to get entered into ...
5 answers • 23 Oct 2010
... down to skipping days and have recently stopped. I thought I was ok until the 2nd day when the withdrawals really kicked in. I did everything the ...
4 answers • 25 Oct 2010